# SDR UALA2011051102335

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,642 hours, 13,502 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 30AB INOP.  REPLACED LIGHT ASSY, OPS GOOD.
